gastroenterologist-icon
Leprosy.now jandees...
Because of the mdt tablets consumption my brother suffering from jandees total count has been reduced to 330 now it has been increasing 870...but hemoglobin low 7.5...blood  now no fever no vommitting no loosmotion..only thing is blood....normality. Sir is it curable...advice me sir
35 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore
Anemia and hepatitis are side effects dapsone and rifampicine drugs used in MDT...Consult your treating doctors immediately they will help you further
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.